Corrigendum to “Characterization of the asymptotic distribution of semiparametric M-estimators” [J. Econometrics 159 (2) (2010) 252–266](S0304407610001302)(10.1016/j.jeconom.2010.05.005)

Hidehiko Ichimura, Sokbae Lee

Research output: Contribution to journalComment/debate

Abstract

This note provides correction to Ichimura and Lee (2010).

Original languageEnglish (US)
Pages (from-to)306-307
Number of pages2
JournalJournal of Econometrics
Volume202
Issue number2
DOIs
StatePublished - Feb 2018
Externally publishedYes

Keywords

  • Semiparametric estimation
  • Two-step estimation

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Corrigendum to “Characterization of the asymptotic distribution of semiparametric M-estimators” [J. Econometrics 159 (2) (2010) 252–266](S0304407610001302)(10.1016/j.jeconom.2010.05.005)'. Together they form a unique fingerprint.

  • Cite this